MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195650
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device fracture occurred.A direxion? fathom?-16 system was selected for a coiling procedure to treat an endoleak.During the procedure, however, the direxion fractured.A new direxion? fathom?-16 system was selected to complete the procedure.There were no patient complications as a result of this event, and the patient was expected to fully recover.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the returned device consists of direxion microcatheter in 2 pieces as the luer is separated from the shaft.The microcatheter was received with a coil inserted.Microscopic examination revealed a nickel shaft fracture located at the hub.The inner lumen liner is separated from the luer.The non-boston scientific coil delivery system has a kink to the pusher wire and a coil in the catheter.Device history review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the direxion? fathom?-16 system confirmed that the event of shaft fracture is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific concludes the most probable root cause as cause linked to device but unable to trace more specifically.It was reported that the direxion device was fractured.Device analysis that the direxion microcatheter broke into 2 pieces as the luer is separated from the shaft.The reported damage was confirmed, but the reported information does not clearly indicate a cause of the reported issue.

Brand Name
DIREXION? FATHOM?-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24053468
Report Number2124215-2026-02103
Device Sequence Number9495013
Product Code KRA
UDI-Device Identifier08714729839644
UDI-Public(01)08714729839644(17)270110(10)35597841
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195650
Device Catalogue NumberM001195650
Device Lot Number0035597841
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown